Perfect and concrete filters of WFI-algebras
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 691-699
Published online December 1, 2007
Young Bae Jun
Gyeongsang National University
Abstract : The notion of perfect filters and concrete filters in WFI-algebras is introduced, and several properties are investigated. Relations between a filter, a perfect filter and a concrete filter are given, and characterizations of a perfect filter and a concrete filter are provided. An extension property for a concrete filter and a perfect filter is established.
Keywords : WFI-algebra, subalgebra, (closed, perfect, concrete) filter, ideal
MSC numbers : 03G25, 03C05, 08A05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd